# SDR DL72S991212

- Difficulty date: May 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805EA
- Make and model: Boeing 727225A
- Aircraft serial: 22436
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Inoperative
- Location: Rt Wing
- Component: 6568
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE DEPARTING ATL, CENTER FUEL GAUAGE WAS READING 2500 LBS LOWER, WHILE RT WING GAUGE WAS READING HIGHER BY THE SAME.  TWO UNITS TRIM REQUIRED FOR LEVEL FLT.  AFTER RETURNING TO GATE, FOUND NR 3 TANK VALVE SWITCH IN THEOPEN POSITION DUE TO A BROKEN GUARD COVER ON THE WING REFUELING STATION.  ALSO FOUND THE DEFUEL VALVE DEFECTIVE.  TRANSFERRED FUEL ON THE GROUND WITH THE DEFUEL VALVE IN THE CLOSED POSTION.  REPLACED DEFUEL VALVE.
